# SDR SWIA200921740

- Difficulty date: June 2, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 16,948 hours, 14,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR EMERGENCY LIGHT INOP.  (FLT 6553)  RELAMPED EMERGENCY LIGHT.
